Monthlys after taking Gnrh injections

Had my last gnrh injection in may , didn't have a bleed in june and my weight has plumited ( I'm not pregnant ). I'm feeling generally unwell and the pain is driving me mad , I feel like I'm due to have a bleed but nothing - is this normal , I rang my consultant 2 weeks ago as not had a bleed by the 17th june and he brushd it off and said I can wait till july , my stomach has ballooned and I feel and look like I've hit pubity again spots ,blemishes and hot flushes like never before

5 Replies

oldestnewest
  • Hi Rach

    Just as your body takes time to get used to the injections, it takes time to adjust to coming off them too.

    If the pain gets too much to bear, go to your GP to get something to help that side of things, but you're consultant is right; two months certainly isn't unusual.

    Good luck, and I hope your body settles soon x

  • Hi Rach,

    I am exactly the same....cannot believe i'm not alone. My last injection was 27 April. I have felt ready for a period since end of May, bloated, mood change, hungry, hot flushes. Been worrying so much, but have been told leave it for 2 month after injection has warn off (4 weeks following injection). I'm so fed up now.

  • I am the exact same circumstance. I have felt really sore like my period has been coming for a month now, with pains in my legs and bloated. I keep expecting my period to just come back but it has not. They gave me the pill & activia gel for recurrent infections. I have not started the pill yet, as I wanted to wait untill I had a bleed first? Is this normal?

    Thanks x

  • Hi, i see these posts are two years old but is there anyone out there that still suffers after having this injection? pls pls contact me if your out there x

  • i got my last injection at the end of december and still have not had a period and ive bin having cramps for over a 2 weeks now the problem is i want to try for a baby and dont know what to do

You may also like...